# SDR DL72S971344

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 65192923
- Condition: Cracked
- Location: Wing Ctr Sect
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WING CENTER SECTION REAR SPAR WEB IS CRACKED AT RBL 20.5.  THE CRACK IS 2.625 LONG IN A CHEM-MILL RADIUS JUST BELOW THE SPAR UPPER CHORD.  INSTALLED DOUBLER PER FAA/DER FORM 8110-3, DER DESIGNATION SO-775, DATED 7-3-97.
